# SDR FDEA202510292103

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 19,039 hours, 8,131 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740048
- Part serial: 15083H7219
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IN FLIGHT AT FL 340 OFFICERS FRONT WINDSHIELD  SHATTERED. EMERGENCY DECLARED.  REMOVED AND INSTALLED FO #1 WINDOW UP TO AND INCLUDING 3.G.(31). AND STEPS 3.G(34)-3.G.(40).
